Issue 1, Vol 4, 2014

 

Volume 4 (2014)   Issue 1 


COVER 

Inside Front Cover



1. Matrices in interval-valued fuzzy soft set theory and their application   Pages 1-22

      T. Mitra Basu, N. Kumar Mahapatra, S. Kumar Mondal

      Abstract Full Text



2. On generalized common fixed point theorem in complete fuzzy metric spaces    Pages 23-27  

     Manda L.L. Panikath, Vengopalam, Vijaya Kumar

      Abstract | Full Text



3On special concircular K-Lie-recurrence in special Finsler spaces    Pages 28-34     

     Vaishali Pandey, Shivalika Saxena, P. N. Pandey

      Abstract Full Text



4. Risk analysis on any disaster level using a new algorithm based on fuzzy number   Pages 35-47

      Kartik Patra, Shyamal Kumar Mondal

      Abstract | Full Text



5. On C-spaces and connective spaces     Pages 48-56

      K.P. Ratheesh, N. M. Madhavan Namboothiri

      Abstract | Full Text



6Finite non-solvable groups whose monolithic characters vanish on at most three conjugacy classes    Pages 57-59

      Jinshan Zhang, Guangju Zeng, Zhencai Shen

      Abstract | Full Text

 


7. Generalized Fixed point theorem in fuzzy metric spaces      Pages 60-63

      Teki Sivakrishna, D. Venugopalam, M. Vijaya Kumar

      Abstract | Full Text


Inside Back Cover

BACK COVER